# SDR DALA2018120607058

- Difficulty date: December 5, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 69,371 hours, 50,091 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RIB FORMER IS CRACKED OUT OF RIVET HOLE. ( P/N 9936146-13) UPPER ROW, THIRD HOLE RT FROM CENTER. REPAIRED PER 573506-14 REV O. (LP0852904)
